BibTeX record: journals/ijufks/WuWLZ07

download as .bib file

@article{DBLP:journals/ijufks/WuWLZ07,
  author    = {Haoyang Wu and
               Yuyuan Wu and
               Haitao Liu and
               Hongjun Zhang},
  title     = {Roughness of Type-2 Fuzzy Set Based on Similarity Relation},
  journal   = {International Journal of Uncertainty, Fuzziness and Knowledge-Based
               Systems},
  year      = {2007},
  volume    = {15},
  number    = {4},
  pages     = {503--517},
  url       = {http://dx.doi.org/10.1142/S0218488507004820},
  doi       = {10.1142/S0218488507004820},
  timestamp = {Wed, 22 Oct 2014 09:04:40 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijufks/WuWLZ07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}